# SDR AALA20170208002

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 48,315 hours, 19,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE IS OUT OF POSITION. THE BALL OF LOWER FITTING IS NOT ENGAGED FULLY INTO THE DOOR CUTOUT. REPOSITIONED SLIDE IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
